# SDR FDEA201708102173

- Difficulty date: August 10, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 37,344 hours, 26,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 657N43171
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY SHEAR PLATE IS CRACKED AT BS 580, LBL 45.5.  REPAIRED THE SHEAR PLATE IAW EA F-5310-T0334835 P1.
